BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the approximation of the solutions of the Riemann problem for a discontinuous conservation law

Participants in the publication
João-Paulo Dias (Author)
Mário Figueira (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2005-04

Where published
Bulletin of the Brazilian Mathematical Society, New Series

Publication Identifiers
ISSN - 1678-7544,1678-7714

Publisher
Springer Science and Business Media LLC

Volume
36
Number
1

Number of pages
10
Starting page
115
Last page
125

Document Identifiers
DOI - https://doi.org/10.1007/s00574-005-0031-5
URL - http://dx.doi.org/10.1007/s00574-005-0031-5


Export

APA
João-Paulo Dias, Mário Figueira, (2005). On the approximation of the solutions of the Riemann problem for a discontinuous conservation law. Bulletin of the Brazilian Mathematical Society, New Series, 36, 115-125. ISSN 1678-7544,1678-7714. eISSN . http://dx.doi.org/10.1007/s00574-005-0031-5

IEEE
João-Paulo Dias, Mário Figueira, "On the approximation of the solutions of the Riemann problem for a discontinuous conservation law" in Bulletin of the Brazilian Mathematical Society, New Series, vol. 36, pp. 115-125, 2005. 10.1007/s00574-005-0031-5

BIBTEX
@article{46617, author = {João-Paulo Dias and Mário Figueira}, title = {On the approximation of the solutions of the Riemann problem for a discontinuous conservation law}, journal = {Bulletin of the Brazilian Mathematical Society, New Series}, year = 2005, pages = {115-125}, volume = 36 }